# SDR CALA2024120601425

- Difficulty date: December 5, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N17265
- Make and model: Boeing 737-8
- Aircraft serial: 64454
- Aircraft time: 10,855 hours, 3,740 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BIRDSTRIKE, EXCEPT AT ENGINE INLET BIRDSTRIKE ON TAKEOFF 110KNOTS. ABOVE FO WINDSHIELD. ENGINE INS T NORMAL.NO SMELL IN CABIN PERFORMED BIRD STRIKE CONDITIONAL INSPECTION REF 05-51-18-210-801, CLEANED BIRD REMAINS DIRECTLY ABOVE FO'S WINDSHIELD, APPEARED TO BE SMALL BIRD. FOUND NO DMG OR DEFECTS. NO OTHER BIRD STRIKES FOUND ON ANY OTHER PART OF AIRCRAFT, A/C OK FOR RETURN TO SERVICE
